# SDR UIEA2016121301014

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,739 hours, 17,082 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Part number: 5725149202
- Condition: Broken
- Location: Apu Oil Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN PLUG ON APU IS BROKEN OFF IN APU.  REPLACED APU OIL DRAIN PLUG IAW B767 AMM 12-13-04. )
